# SDR DALA2022060603909

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 26,781 hours, 10,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8711747) DURING INSPECTION FOUND ESCAPE PATH LIGHTING INOP SEAT ROWS 1 THRU 21 AND ROWS 28 THRU 32. REMOVED AND REPLACED BATTERY PACKS AT LOCATIONS M2816, M1676, M1695, AND M2627 IAW B737 AMM 33-51. OPS CHECK GOOD.
